Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 151, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 16, 2015, 10:43 PM CDT for 4 counties in Oklahoma. It was in force for 47 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2015, 10:43 PM CDT (03:43 UTC)
- Expired
- May 16, 2015, 11:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Creek County, OK, Okmulgee County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 11:00 PM CDT | TSTM WND GST 58 | 3 Sw Liberty, OK | |
| May 16, 11:05 PM CDT | TSTM WND DMG | Tulsa, OK | LARGE TREE LIMBS BROKEN AND BLOWN DOWN AROUND DOWNTOWN TULSA. |
| May 16, 11:17 PM CDT | TSTM WND DMG | 2 Sse Bixby, OK | 175TH AND MINGO. PART OF BARN ROOF OFF AND TWISTED AROUND A FENCE. DAMAGE TO SEVERAL TREES IN THE AREA. |
| May 16, 11:26 PM CDT | TORNADO 2 | 6 Sse Broken Arrow, OK | BEGINNING OF AN EF-2 TORNADO THAT MOVED NORTHEAST FOR AT LEAST 12 MILES DAMAGING MANY HOMES...SOME SEVERELY... DESTROYING MANY BARNS AND OUTBUILDINGS...SNAPPING OR UPROOTING MANY TREES...AND SNAPPING MANY POWER POLES. |
| May 16, 11:28 PM CDT | TORNADO | Broken Arrow, OK | REPORTED NEAR KENOSHA AND THE CREEK TURNPIKE. |
| May 16, 11:30 PM CDT | TSTM WND DMG | 1 Ne Oneta, OK | TREE AND HOME DAMAGE. POWER POLES SNAPPED. ROOF AND HOME DAMAGE. POSSIBLE TORNADO. TIME ESTIMATED BY RADAR. |
| May 16, 11:30 PM CDT | TSTM WND DMG | 5 Ese Broken Arrow, OK | SEVERAL POWER POLES BLOWN OVER OR SNAPPED ON ONETA ROAD JUST SOUTH OF THE INTERSECTION WITH HIGHWAY 51. |
| May 16, 11:30 PM CDT | TSTM WND DMG | 6 Ese Broken Arrow, OK | SPRINGLAKE SUB-DIVISION...ABOUT 1 MILE EAST OF ONETA ROAD AND HIGHWAY 51 INTERSECTION...MANY LARGE BRANCHES AND SOME TREES BLOWN DOWN. |
| May 16, 11:33 PM CDT | TSTM WND GST 63 | Tulsa, OK | MEASURED AT TULSA INTERNATIONAL AIRPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 8:42 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1999 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 5.6
- Supercell composite
- 32.8
The text
As transmitted, in the capitals the NWS used until 2016.
986
WUUS54 KTSA 170343
SVRTSA
OKC037-111-143-145-170430-
/O.NEW.KTSA.SV.W.0151.150517T0343Z-150517T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1043 PM CDT SAT MAY 16 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CREEK COUNTY IN NORTHEAST OKLAHOMA...
NORTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
SOUTHEASTERN TULSA COUNTY IN NORTHEAST OKLAHOMA...
WEST CENTRAL WAGONER COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 1130 PM CDT
* AT 1041 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEGGS...AND
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...PRESTON...MOUNDS...
LIBERTY...HECTORVILLE...KIEFER...GLENPOOL...BIXBY...STONEBLUFF...
LEONARD...JENKS...JENKS RIVERSIDE AIRPORT...TULSA...BROKEN ARROW
AND ONETA.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 219 AND 227.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 3617 9598 3601 9560 3586 9575 3585 9576
3584 9576 3558 9601 3573 9626
TIME...MOT...LOC 0343Z 212DEG 39KT 3575 9610
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
755
WWUS54 KTSA 170402
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1102 PM CDT SAT MAY 16 2015
OKC037-111-143-145-170430-
/O.CON.KTSA.SV.W.0151.000000T0000Z-150517T0430Z/
CREEK OK-OKMULGEE OK-TULSA OK-WAGONER OK-
1102 PM CDT SAT MAY 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
WAGONER...SOUTHEASTERN TULSA...NORTH CENTRAL OKMULGEE AND EAST
CENTRAL CREEK COUNTIES UNTIL 1130 PM CDT...
AT 1100 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOUNDS...AND
MOVING NORTHEAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...GLENPOOL...BIXBY...LEONARD...
JENKS...JENKS RIVERSIDE AIRPORT...TULSA...BROKEN ARROW AND ONETA
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 220 AND 227.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 3586 9584 3581 9598 3590 9610 3617 9598
3604 9568
TIME...MOT...LOC 0402Z 212DEG 39KT 3590 9599
HAIL...1.00IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 9:15 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, May 16, 9:15 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
915 PM CDT SAT MAY 16 2015
.DISCUSSION...
SEVERE WEATHER THREAT...INCLUDING TORNADOES...ABOUT TO RAMP UP
ACROSS EASTERN OK AND WILL CONTINUE THROUGH MUCH OF THE NIGHT AS
STORMS MOVE EAST INTO WESTERN ARKANSAS. EARLIER SUPERCELL STORMS
OVER WESTERN OK EVOLVING INTO A LARGE QLCS. ADDITIONAL DISCRETE
CELLS HAVE FORMED AHEAD OF THIS LINE ON THE EDGE OF THE CAP AND
THESE STORMS HAVE BECOME SUPERCELLULAR IN A FAVORABLY SHEARED
ENVIRONMENT. TORNADO WATCH CONTINUES FOR MUCH OF EASTERN OK UNTIL
3 AM AND SEE LITTLE REASON WHY SEVERE THREAT WILL DIMINISH MUCH
THROUGH THE NIGHT...GOING TO BE A LONG ONE.
&&
.PREV DISCUSSION... /ISSUED 646 PM CDT SAT MAY 16 2015/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
STRONG TO SEVERE CONVECTIVE LINE EXPECTED TO AFFECT EASTERN
OKLAHOMA TAF SITES BY LATE EVENING...PUSHING INTO NW ARKANSAS
AFTER MIDNIGHT. LIFR CONDITIONS WILL BE POSSIBLE IN THE STRONGER
STORMS WITH GUSTY WINDS/LOW VISIBILITIES/HEAVY RAIN. LOWER CLOUDS
WILL LIKELY LINGER ACROSS NORTHWEST ARKANSAS INTO SUNDAY MORNING.
PREV DISCUSSION... /ISSUED 341 PM CDT SAT MAY 16 2015/
DISCUSSION...
BROADLY ADVERTISED SEVERE WEATHER EVENT AND HEAVY RAIN
EVENT EVOLVING OVER WESTERN OKLAHOMA & TEXAS PANHANDLE
THIS AFTERNOON. SEVERE THUNDER AND HEAVY RAIN EXPECTED
DURING EVENING HOURS..INTO THE OVERNIGHT HOURS EASTERN
OKLAHOMA / NORTHWEST ARKANSAS. FOR DETAILS SEE LATEST
HWO AND NWS TULSA DECISION SUPPORT WEB PAGE.
ENTIRE CWA WITH FLOOD WATCH TONIGHT EXCEPT PAWNEE OSAGE
COUNTIES WHERE PAST WEEKS RAINFALL LESS THAN MOST AREAS
AND 6 HOUR FFG 3+ INCHES.
BOUNDARY LIKELY TO RESIDE NEAR RED RIVER SUNDAY THROUGH
SUNDAY NIGHT AND MONDAY. THIS KEEPS HIGHER THREAT RAIN
FOR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS DURING
THAT TIME PERIOD. NOT A GOOD THING GIVEN RECENT FLOODS.
SEEMINGLY ENDLESS SPLIT FLOW PATTERN WITH WESTERN CANADA
RIDGE HOLDING SWAY..WHILE REVOLVING UPPER LOWS DROP INTO
SOUTHWEST U.S. THIS KEEPS SOUTHERN PLAINS IN ABNORMALLY
MOIST / WET PATTERN...FOR ANOTHER WEEK...TEN DAYS...MORE?
GW
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 70 86 68 85 / 90 10 20 20
FSM 70 85 68 82 / 90 50 70 50
MLC 71 82 68 83 / 90 30 60 30
BVO 67 85 61 83 / 90 10 10 20
FYV 67 81 65 80 / 90 40 50 40
BYV 67 81 65 80 / 90 40 50 40
MKO 68 83 66 83 / 90 20 40 30
MIO 70 84 66 82 / 90 20 20 20
F10 68 83 66 83 / 90 10 40 20
HHW 69 82 68 82 / 80 60 70 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...14Hazardous weather outlook, May 16, 9:28 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 928 PM CDT SAT MAY 16 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 928 PM CDT SAT MAY 16 2015 ...SEVERE WEATHER AND FLASH FLOOD THREAT CONTINUES MUCH OF TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA...LIMITED THREAT OVERNIGHT WESTERN ARKANSAS. ONSET...ONGOING EASTERN OKLAHOMA...AFTER MIDNIGHT WESTERN ARKANSAS. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING EASTERN OKLAHOMA...AFTER MIDNIGHT WESTERN ARKANSAS. AREA AT GREATEST RISK...EASTERN OKLAHOMA. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING EASTERN OKLAHOMA...AFTER MIDNIGHT WESTERN ARKANSAS. HEAVY RAIN. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING EASTERN OKLAHOMA...AFTER MIDNIGHT WESTERN ARKANSAS. DISCUSSION... SEVERE THUNDERSTORMS ARE MOVING INTO EASTERN OKLAHOMA THIS EVENING AND WILL EVENTUALLY MOVE INTO WESTERN ARKANSAS BY MIDNIGHT. TORNADOES...LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS ARE ALL POSSIBLE THROUGH MUCH OF TONIGHT. DISCRETE CELLS HAVE FORMED THIS EVENING AHEAD OF A LARGE LINE OF THUNDERSTORMS MOVING THROUGH CENTRAL OKLAHOMA. THESE STORMS WILL BE CAPABLE OF ALL MODES OF SEVERE WEATHER THIS EVENING AS THEY MOVE TO THE NORTHEAST. THE LARGE COMPLEX OF STORMS OVER CENTRAL OKLAHOMA WILL ALSO CONTINUE TO MOVE EAST WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED SQUALL LINE TORNADOES. THE GREATEST RISK WILL REMAIN OVER EASTERN OKLAHOMA...WITH RELATIVELY LOWER RISK DURING THE OVERNIGHT OVER INTO WESTERN ARKANSAS. LOCALLY HEAVY RAINFALL IS ALSO LIKELY WITH THE BANDS OF STORMS... AND WILL FALL OVER AREAS THAT HAVE BEEN HIT RECENTLY BY HEAVY RAINS AND FLOODING. THEREFORE...A FLASH FLOOD RISK EXISTS FOR ALL OF EASTERN OKLAHOMA AND WESTERN ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. EVENT COORDINATORS SHOULD KEEP A CLOSE EYE ON FORECASTS THROUGH THE EVENING AND OVERNIGHT GIVEN THE POTENTIAL WEATHER IMPACTS ON THE MANY OUTDOOR WEEKEND FESTIVITIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE CHANCE FOR SEVERE STORMS SHIFTS DOWN INTO SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS ON SUNDAY ALONG A STALLING PACIFIC FRONT. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY THREATS. THE FLASH FLOOD THREAT WILL CONTINUE TO GRADUALLY INCREASE HOWEVER...AS ANOTHER ROUND OF HEAVY RAIN PRODUCING STORMS DEVELOPS OVER THE SAME REGION AFFECTED BY TONIGHT'S STORMS...AND IS THE SAME AREA THAT SAW HEAVY RAINS OVER THE PAST WEEK OR SO. SEVERE POTENTIAL DROPS OFF NEXT WEEK...HOWEVER FLOODING WILL CONTINUE TO BE A THREAT. MORE ROUNDS OF THUNDERSTORMS ARE EXPECTED...AND THIS IS GOING TO CREATE ISSUES IN SOME SPOTS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 16, 10:40 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1040 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST WYNONA 36.55N 96.33W
05/16/2015 M57 MPH OSAGE OK MESONET
&&
AEJLocal storm report, May 16, 10:42 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1042 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND GST SKIATOOK 36.37N 96.00W
05/16/2015 E60 MPH OSAGE OK BROADCAST MEDIA
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 8:55 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee | 2 hr |
| May 16, 9:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 52 min |
| May 16, 9:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 44 min |
| May 16, 9:32 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 43 min |
| May 16, 9:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 39 min |
| May 16, 9:38 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee | 2 hr |
| May 16, 9:49 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 56 min |
| May 16, 9:54 PM CDT | Tornado Warning | TSA | Okfuskee | 36 min |
| May 16, 9:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Washington | 46 min |
| May 16, 10:02 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa, Washington | 43 min |
| May 16, 10:04 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 26 min |
| May 16, 10:04 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 41 min |
| May 16, 10:15 PM CDT | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more | 2 hr |
| May 16, 10:22 PM CDT | Tornado Warning | TSA | Osage, Washington | 23 min |
| May 16, 10:29 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 46 min |
| May 16, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 40 min |
| May 16, 10:41 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 94 min |
| May 16, 10:44 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner | 46 min |
| May 16, 11:01 PM CDT | Areal Flood Advisory | TSA | Craig, Mayes, Nowata, Rogers, Tulsa | 119 min |
| May 16, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 44 min |
| May 16, 11:09 PM CDT | Areal Flood Advisory | TSA | Creek, McIntosh, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more | 2 hr |
| May 16, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 48 min |
| May 16, 11:19 PM CDT | Tornado Warning | TSA | Tulsa, Wagoner | 26 min |
| May 16, 11:29 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Tulsa, Wagoner | 61 min |
| May 16, 11:35 PM CDT | Tornado Warning | TSA | Mayes, Rogers, Wagoner | 25 min |
| May 16, 11:39 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Wagoner | 51 min |
| May 16, 11:47 PM CDT | Tornado Warning | TSA | Mayes, Rogers | 28 min |
| May 16, 11:55 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 65 min |
| May 17, 12:05 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 55 min |
| May 17, 12:09 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 66 min |
| May 17, 12:12 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, McIntosh, Mayes, Muskogee and 2 more | 63 min |
| May 17, 12:16 AM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes, Ottawa | 29 min |
| May 17, 12:19 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Craig, Delaware, Haskell, McIntosh and 5 more | 116 min |
| May 17, 12:34 AM CDT | Tornado Warning | TSA | Delaware, Ottawa | 31 min |
| May 17, 12:49 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 116 min |
| May 17, 12:56 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 4 more | 6 hr |
| May 17, 12:59 AM CDT | Areal Flood Advisory | TSA | Adair, Delaware | 2 hr |
| May 17, 1:13 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Muskogee, Sequoyah | 62 min |
| May 17, 1:14 AM CDT | Special Weather Statement | TSA | Latimer | 61 min |
| May 17, 1:37 AM CDT | Flash Flood Warning | TSA | Adair | 6 hr |
| May 17, 2:02 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, Pittsburg, Pushmataha | 58 min |
| May 17, 2:24 AM CDT | Special Weather Statement | TSA | Latimer | 66 min |
| May 17, 2:48 AM CDT | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 117 min |
| May 17, 3:00 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 45 min |
| May 17, 3:01 AM CDT | Special Weather Statement | TSA | McCurtain | 59 min |
| May 17, 6:36 AM CDT | Areal Flood Warning | TSA | Adair, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 2 more | 8 hr |
| May 17, 9:00 AM CDT | River Flood Advisory | TSA | Cherokee | 55 hr |
| May 17, 9:11 AM CDT | River Flood Warning | TSA | Okmulgee | 71 hr |
| May 17, 9:11 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.